# SDR SWAA2017071815144

- Difficulty date: July 3, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 53100024
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RS STA 80 UPPER TRAILING EDGE PANEL SUPPORT BEAM FORWARD SPAR ATTACH ANGLE CRACKED.  R&R ANGLE IAW SRM.
